Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On basic sequences in dual Banach spaces

Abstract: A short proof of the following result is given: for every semi-normalized sequence (x * n ) in a dual Banach space X * with 0 ? {x * n } w? , there exists a bounded sequence (xn) in X and a basic subsequence (x * kn ) such that *x ? ki , xj* = *ij.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: González M., Martínez-Abejón Antonio A.,

 Fuente: Journal of Mathematical Analysis and Applications, 2012, 395(2), 813-814

Editorial: Academic Press Inc.

 Fecha de publicación: 15/11/2012

Nº de páginas: 2

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2012.06.004

ISSN: 0022-247X,1096-0813

 Proyecto español: Grant MTM2010-20190

Url de la publicación: https://doi.org/10.1016/j.jmaa.2012.06.004

Autoría

ANTONIO MARTINEZ ABEJON